Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Robust Statistical Procedures. by Peter J. Huber

Reviewed Work: Robust Statistical Procedures. by Peter J. Huber
Review by: Robert V. Hogg
Journal of the American Statistical Association
Vol. 73, No. 364 (Dec., 1978), pp. 891-892
DOI: 10.2307/2286307
Stable URL: http://www.jstor.org/stable/2286307
Page Count: 2
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
891
    891
  • Thumbnail: Page 
892
    892